# SDR RRXA97048

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 667-671
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION DAMAGE ON LONGERON 31R AT, Y=667 TO Y=671.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER REPAIR IAW TIMCO REO-02767 DTD 2/13/97 AND FAA-DER APPROVED CFG-01239 AND 8110-3 FORM (DER NR SO-135).
